Repository: Freie Universität Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2015 | 2014 | 2009 | 2008 | 2007
Number of items: 7.

2015

von Larcher, T. and Beck, A. and Klein, R. and Horenko, I. and Metzner, Ph. and Waidmann, M. and Igdalov, D. and Gassner, G. and Munz , C.-D. (2015) Towards a Framework for the Stochastic Modelling of Subgrid Scale Fluxes for Large Eddy Simulation. Meteorologische Zeitschrift, 24 (3). pp. 313-342.

Metzner, Ph. and Waidmann, M. and Igdalov, D. and von Larcher, T. and Horenko, I. and Klein, R. and Beck, A. and Gassner, G. (2015) A stochastic closure approach for LES with application to turbulent channel flow. In: Direct and Large-Eddy Simulation IX. ERCOFTAC Series, 20 . Springer. ISBN 978-3-319-14448-1

2014

von Larcher, T. and Klein, R. and Horenko, I. and Metzner, Ph. and Waidmann, M. and Igdalov, D. and Beck, A. and Gassner, G. and Munz , C.-D. (2014) Towards a stochastic closure approach for Large Eddy Simulation. In: Finite Volumes for Complex Applications VII-Elliptic, Parabolic and Hyperbolic Problems. Springer International Publishing, pp. 883-890. ISBN ISBN 978-3-319-06402-4

2009

Dumbser, M. and Gassner, G. and Munz , C.-D. (2009) Discontinuous Galerkin-Verfahren für zeitabhängige Advektions-Diffusions-Gleichungen. Jahresbericht der DMV, 111 (3). pp. 87-123.

Altmann, C. and Gassner, G. and Lörcher, F. and Munz , C.-D. (2009) A Space-Time Expansion Discontinuous Galerkin Scheme With Local Time Stepping for the Ideal and Viscous MHD Equations. IEEE Transactions on Plasma Science, 37 (4). 513 -519 .

2008

Gassner, G. and Lörcher, F. and Munz , C.-D. (2008) A Discontinuous Galerkin Scheme based on a Space-Time Expansion II. Viscous Flow Equations in Multi Dimensions. Journal of Scientific Computing, 34 (3). pp. 260-286. ISSN 0885-7474 (Print) 1573-7691 (Online)

2007

Lörcher, F. and Gassner, G. and Munz , C.-D. (2007) A Discontinuous Galerkin Scheme Based on a Space–Time Expansion. I. Inviscid Compressible Flow in One Space Dimension. Journal of Scientific Computing, 32 (2). pp. 175-199. ISSN 0885-7474 (Print) 1573-7691 (Online)

This list was generated on Fri Nov 24 03:41:25 2017 CET.